Results 1 to 6 of 6

Thread: Ankle Swelling and Cellcept??

  1. #1
    Join Date
    Jun 2006
    Location
    Virginia
    Posts
    509
    Thanks
    0
    Thanked 16 Times in 12 Posts

    Default Ankle Swelling and Cellcept??

    Hey everyone. Just wondering my nephrologist and rheumatologist increased my cellcept to 1500mg twice a day on May 30th and over the past 3 weeks I've noticed swelling in my ankles which has been pretty bad. I notice it's worse of course when I've been at work and on my feet all day. I'm calling the Doc tomorrow but I was just wondering if anyone else on cellcept has experienced any ankle swelling. Thanks- Butterfly

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,941
    Blog Entries
    10
    Thanks
    1,739
    Thanked 996 Times in 638 Posts

    Default

    Hi Butterfly;
    You should notify your doctor about the swelling in your ankles as it is one of the side effects that are considered serious. This medication's side effects are usually dizziness, drowsiness, headache, nausea, vomiting, diarrhea, gas, tremors, sweating, flushing, insomnia, pain, rash, mood changes, or vision changes. More serious side effects (notify your doctor if you experience these): fever, chills, unusual weakness, unusual or easy bruising, swollen glands, skin growths, chest pain (angina), more frequent or painful urination, swelling of the hands or feet, difficulty breathing, constipation.
    Let us know what your doctor prescribes and/or decides.

    Peace and Blessings
    Saysusie

  3. #3
    Join Date
    Jun 2006
    Location
    Virginia
    Posts
    509
    Thanks
    0
    Thanked 16 Times in 12 Posts

    Default

    My nephrologist is going to start me on lasix 40mg daily per the message left by the nurse. That should help!! :lol:

  4. The Following User Says Thank You to ButterflyRN For This Useful Post:

    Saysusie (01-16-2015)

  5. #4
    Join Date
    Jan 2004
    Location
    Pacific Northwest
    Posts
    667
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    As a side note, I did not have any ankle swelling while on Cellcept (I'm still on it) - the Cellcept seemed to help the ankle swelling I had when my kidneys and BP were so bad......

    Glad you called the doc!
    Missy

  6. #5
    Join Date
    Jan 2015
    Location
    Texas
    Posts
    1
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I'm having swelling in my legs and ankles being on cellcept as well..I'm on 1000 mg... I have real bad insomnia as well..My creatine has improved but I'm scared crazy...I should also mention, the anxiety all through the day...Please tell me I'm not crazy..��

  7. #6
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,941
    Blog Entries
    10
    Thanks
    1,739
    Thanked 996 Times in 638 Posts

    Default

    THArris3;
    You are most definitely NOT CRAZY!! But, please contact your doctor ASAP to advise him/her of these symptoms in order that treatment can begin. Please let us know how you are doing.

    Peace and Blessings
    Namaste
    Saysusie
    Look For The Good and Praise It!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •